# SDR ASAA2015010410143

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,918 hours, 2,213 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRACTICE AUTOLAND COMPLETED.  ACFT TOUCHED DOWN OUTSIDE 35 FT CENTERLINE LIMIT SO DEEMED NOT SUCCESSFUL.  ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 825, NO FAULTS AND LAND VERIFY NR 49 BITE TEST GOOD.
